# SDR AALA202009199008

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 31,734 hours, 12,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Dislodged
- Location: Light Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, SPRING FROM EMERGENCY LIGHT PLASTIC COVER IS PROTRUDING, AFT ENTRY DOOR.  RESECURED EMERGENCY LIGHT COVER SAFETY SCREW, PER AMM 33-51-01.  OKAY FOR SERVICE.
